Zanaflex: terrible nightmares and anxiety--anyone else?

Discussion in 'Fibromyalgia Main Forum' started by nanswajo, Sep 25, 2005.

  1. nanswajo

    nanswajo New Member

    Hi All:

    I had been having a very bad time of it for a while. I knew that when I started a higher dose of Zanafelx I started having terrible nightmares that woke me up every hour. I was a wreak.

    Now that I have changed to Skelxin (?) and am off the Zanaflex, the nightmares have gone away and I also notice that my mood is better. I had been very anxious and almost paranoid. Anyone else have this kind of problem with Zanaflex?

    Just wondering if my perception has validity.

    Thanks, Nancy
  2. abbylee

    abbylee New Member

    It was awful. If I looked at the walls or ceilings, shapes would form on them and then the shapes would try to grab at me....it was terrible.

    The same thing happened if I closed my eyes, and one night I walked outside and the trees looked like claws that opened and closed as they got closer and closer.

    This went on for months until I finally stopped taking it. Looking back, I don't know why I kept taking it to start with.

    I think that drug and Paxil should be taken off the market. If either drug helps someone, that's fine, but neither should be prescribed for someone new.

    It took me a year to get off Paxil, and when my husband tried to take it, it caused him all kinds of problems.



    abbylee
    [This Message was Edited on 09/26/2005]
  3. rileyearl

    rileyearl New Member

    Hi Nancy,

    There were some posts a few weeks ago about someone having nightmares with Zanaflex. Maybe you can search to see if they found something else that worked better.

    Wishing you restful sleep!

    Francie
  4. JLH

    JLH New Member

    I've taken it for ages and have never had a problems with it. It's been great for me!

    Janet
  5. Anita B.

    Anita B. New Member

    I took Zanaflex for a month some years ago and I too experienced nightmares, although not as bad as you are describing. Hope you can find something that works without the side effects.